Show simple item record

dc.contributor.authorDajic, A
dc.contributor.authorKoliha, JJ
dc.date.available2014-05-21T22:45:05Z
dc.date.issued2007-09-15
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000247573200002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationDajic, A. & Koliha, J. J. (2007). Positive solutions to the equations AX = C and XB = D for Hilbert space operators. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 333 (2), pp.567-576. https://doi.org/10.1016/j.jmaa.2006.11.016.
dc.identifier.issn0022-247X
dc.identifier.urihttp://hdl.handle.net/11343/29233
dc.languageEnglish
dc.publisherACADEMIC PRESS INC ELSEVIER SCIENCE
dc.subjectPure Mathematics
dc.titlePositive solutions to the equations AX = C and XB = D for Hilbert space operators
dc.typeJournal Article
dc.identifier.doi10.1016/j.jmaa.2006.11.016
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJournal of Mathematical Analysis and Applications
melbourne.source.volume333
melbourne.source.issue2
melbourne.source.pages567-576
dc.description.pagestart567
melbourne.publicationid89435
melbourne.elementsid296013
melbourne.contributor.authorDAJIC, ALEGRA
melbourne.contributor.authorKoliha, Jaromir
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1096-0813
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record